# SDR USAA2011092600027

- Difficulty date: September 25, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 61,238 hours, 26,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING AT ROW 9ABC INOPERATIVE.  MAINTENANCE REPLACED BROKEN SPLICE AT 9ABC.
